# SDR V0XD20210302010

- Difficulty date: January 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AB ON R/H SIDE STRAP IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED STRAP AT PANEL 193AB. REFER TO AVMAX W/O: 80989 W/C: 1184.
